# SDR SWIA2021080960145

- Difficulty date: April 26, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP FROM FLOOR SILL TO PRESSURE FLOOR BEAM IS CORRODED AT FS 559 RBL 36.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED STRAP IAW CRJ200 SRM 51-40-11 AND 51-42-06.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
